If you need an accessible version of this item please contact JSTOR User Support

Generating Involutions of Infinite Discontinuous Cremona Groups of S4 which Leave a General Cubic Variety Invariant

Virgil Snyder and Marguerite Lehr
American Journal of Mathematics
Vol. 53, No. 1 (Jan., 1931), pp. 186-194
DOI: 10.2307/2370882
Stable URL: http://www.jstor.org/stable/2370882
Page Count: 9
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Generating Involutions of Infinite Discontinuous Cremona Groups of S4 which Leave a General Cubic Variety Invariant
Preview not available

Page Thumbnails

  • Thumbnail: Page 
186
    186
  • Thumbnail: Page 
187
    187
  • Thumbnail: Page 
188
    188
  • Thumbnail: Page 
189
    189
  • Thumbnail: Page 
190
    190
  • Thumbnail: Page 
191
    191
  • Thumbnail: Page 
192
    192
  • Thumbnail: Page 
193
    193
  • Thumbnail: Page 
194
    194